# SDR SWAA2022022801937

- Difficulty date: February 6, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ABF UPPER SKIN HAS AREAS OF PULLED STRANDS. / REPAIRED DAMAGE TO UPPER SKIN ON PANEL 241ABF IAW SRM 53-00-50-2R-1. 57885U 02-14-19
